Alert archive / Texas / Flash Flood Warnings in 2025

Flash Flood Warning 6, NWS Austin/San Antonio, TX

May 6, 2025Travis County, Williamson County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 6, 2025, 11:29 AM CDT for Travis County, Williamson County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2025, 11:29 AM CDT (16:29 UTC)
Expired
May 6, 2025, 2:30 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Travis County, TX, Williamson County, TX

The radar

The Ft Hood radar (KGRK), 22 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 11:41 AM CDTFLASH FLOOD2 Nnw Cedar Park, TXLow water crossing flooded on Cypress Lane.
May 6, 12:30 PM CDTFLASH FLOOD2 Sw Wells Branch, TXMcNeil Drive at MoPac closed due to flooding.
May 6, 1:29 PM CDTFLASH FLOOD3 E Granger, TXCR349 at Opossum Creek closed due to flooding.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2025-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2025-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 464 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
464 m²/s²
0-3 km storm-relative helicity
387 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.5

Open this sounding in Storm Lab

The text

As transmitted.

164 
WGUS54 KEWX 061629
FFWEWX
TXC453-491-061930-
/O.NEW.KEWX.FF.W.0006.250506T1629Z-250506T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
1129 AM CDT Tue May 6 2025

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northern Travis County in south central Texas...
  Williamson County in south central Texas...

* Until 230 PM CDT.

* At 1129 AM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 3 inches of rain have fallen. Additional rainfall amounts up 
  to 2 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar and automated gauges.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor, 
  Granger, Serenada, Windemere, Anderson Mill, Leander, Hutto, 
  Lakeway, Lago Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell, 
  Weir and Georgetown Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3089 9772 3089 9770 3079 9742 3079 9740
      3078 9738 3077 9736 3075 9732 3048 9751
      3031 9775 3042 9808 3061 9794

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN
1 follow-up statement
345 
WGUS74 KEWX 061721
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1221 PM CDT Tue May 6 2025

TXC453-491-061930-
/O.CON.KEWX.FF.W.0006.000000T0000Z-250506T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Travis TX-Williamson TX-
1221 PM CDT Tue May 6 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT THIS 
AFTERNOON FOR NORTHERN TRAVIS AND WILLIAMSON COUNTIES...

At 1221 PM CDT, local law enforcement reported flooded low water 
crossings along Old Spicewood Springs Road in Travis County as well 
as County Road 123 at Brushy Creek and Ridgmar Road at Brushy Creek 
in Williamson County. Between 1 and 3 inches of rain have fallen. 
Flash flooding is already occurring.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Law enforcement reported.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor, 
  Granger, Serenada, Windemere, Anderson Mill, Leander, Hutto, 
  Lakeway, Lago Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell, 
  Weir and Georgetown Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3089 9772 3089 9770 3079 9742 3079 9740
      3078 9738 3077 9736 3075 9732 3048 9751
      3031 9775 3042 9808 3061 9794

FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

RUNYEN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 6, 9:48 AM CDT, 1 hour 41 minutes earlier.

Area forecast discussion, May 6, 9:48 AM CDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
948 AM CDT Tue May 6 2025

...New UPDATE...

.UPDATE...
Issued at 939 AM CDT Tue May 6 2025

We have extended the Severe Thunderstorm Watch that was previously
set to expire at 10am. This Severe Thunderstorm watch is now extended
until noon today for Bandera, Edwards, Kerr, Medina, and Real
counties.

A Tornado Watch remains in effect for the northern Hill
Country and I-35 corridor and parts of the Coastal Plains including
the cities of Llano, Burnet, Austin, Bastrop, Fredericksburg,
Georgetown, New Braunfels, San Marcos and Seguin until 4pm this
afternoon.

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 134 AM CDT Tue May 6 2025

Key message:

- Rounds of strong to severe storms and heavy rains expected

An upper level low moves from New Mexico this morning out over the
central plains tonight and Wednesday. A strong shortwave moves over
our area today as a Pacific front moves across our area to around
the I-35 corridor. Showers and thunderstorms from western Texas and
Serranias del Burro are forming into clusters with high chances they
will move across our area early this morning. They should wane
around midday, then redevelop mainly east of I-35 with heating this
afternoon into early evening as the shortwave passes overhead and
the front moves east of the I-35 corridor. Strong instability, deep
layer shear and helicity, as well as steep mid level lapse rates are
ongoing and will continue through the day. As a result, strong to
severe storms are expected with both rounds of convection. Large to
very large hail and damaging wind gusts are the main threats with
isolated tornadoes possible. SPC has levels 1 to 3 of 5 risks for
severe storms. There is also a threat for heavy rains and flooding.
PWs are well above seasonal averages and there is a potential of
rains moving or stalling over the same areas for a period of time.
WPC has levels 1 to 2 of 4 risks for excessive rainfall for today.
The front stalls as the strong shortwave moves away front the area
this evening. Showers and thunderstorms will again wane later this
evening.

A weaker upper level shortwave moves over area late tonight and
Wednesday to develop scattered showers and thunderstorms over most
of our area. The convective parameters are slightly less impressive
than those ongoing keeping a possibility of strong to severe storms.
Large hail and damaging winds the main threats. Locally heavy rains
are also possible where the potential for rains to move over the
same areas for a period of time. SPC has level 1 of 5 risk for
severe storms and WPC has level 1 of 4 risk for excessive rainfall
for Wednesday.

Nearly seasonal temperatures are expected today through Wednesday.
Minimum humidities across the Rio Grande Plains and Edwards Plateau
fall into the teens and 20s each afternoon. However, fire weather
issues are not expected due to wetting rains prior to the frontal
passage and light winds of less than 10 mph after its passage.

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 134 AM CDT Tue May 6 2025

Key Messages:

- Locally heavy rain possible Thursday over the Coastal Plains.

- Low to medium chance (30 to 50%) for showers and thunderstorms
late Thursday into Friday along the Rio Grande.

A quasi stationary frontal boundary will remain in place along the
Texas coast Wednesday night, keeping moist air draped along the
Coastal Plains and over South Texas before the front slowly pushes
offshore Thursday. While wind directions aloft will tend to support a
shallower moist layer with more stable air, enough moisture may be
available to support locally heavy rainfall over the Coastal Plains
Wednesday night into Thursday. The latest guidance has tended to
place the frontal boundary and heaviest corridor of frontal rains
just beyond our county warning area, but minor shifts westward could
implicate our southeasternmost counties, including Lavaca and DeWitt.

While models have had some difficulty handling the current upper
level pattern over CONUS, by Thursday a western lobe of PV should
reach the Central US. This favors a shortwave approaching our area
sometime Thursday, and models generally show a weak shortwave
tracking across South Central Texas late Thursday into Friday. While
this disturbance will encounter an airmass slightly more stable than
what we've seen heading into the week, interaction with mountainous
terrain over Mexico may support the development of isolated showers
and thunderstorms Thursday evening into Friday morning. Odds are
highest over the Rio Grande Plains, with rain chances are about 30
to 50 percent for that timeframe.

Once Thursday passes, the active subtropical jet stream will push
south of our area, resulting in a drying northwesterly flow in the
mid-level and zonal flow aloft. Additionally, current ensemble
solutions show the aforementioned lobe of vorticity stalling out
over the Gulf states through the weekend into next week. This will
favor a dry continental airmass and temperatures around to a few
degrees below climatological norms (highs in the upper 70s to mid
80s with lows in the 50s to low 60s for most). Given the slow moving
upper air pattern, gradual airmass modification should allow for a
warmup entering next week.

&&

.AVIATION...
(12Z TAFS)
Issued at 555 AM CDT Tue May 6 2025

SHRA/TSRA are developing over South Central Texas and the Hill
Country. These will continue to track to the east and northeast this
morning into afternoon. Have maintained SHRA at the I-35 sites with
TEMPOs TSRA 12Z-16Z. Some TSRA could linger at KAUS through early
afternoon. LIFR/IFR CIGs with brief reductions in VSBYs at the I-35
sites this morning will lift to VFR late morning to early afternoon.
MVFR CIGs at KDRT lift to VFR by 14Z. Winds at KDRT, gusty
southeasterly shift to light northwesterly around 14Z. Winds at the
I-35 sites, easterly around 10 KTs shift to southerly this morning,
then westerly in the afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              85  65  86  67 /  80  10  30  10
Austin Bergstrom Intl Airport  86  64  86  65 /  80  10  30  10
New Braunfels Muni Airport     88  65  87  66 /  70  10  30  10
Burnet Muni Airport            84  61  85  64 /  90   0  20  10
Del Rio Intl Airport           92  64  94  69 /  10  10  10  30
Georgetown Muni Airport        84  62  84  64 /  90   0  20  10
Hondo Muni Airport             90  62  89  66 /  50  10  30  10
San Marcos Muni Airport        87  65  86  66 /  80  10  30  10
La Grange - Fayette Regional   83  68  85  67 /  80  20  40  10
San Antonio Intl Airport       89  67  87  68 /  60  10  30  10
Stinson Muni Airport           91  68  88  69 /  50  10  30  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...CJM
Long-Term...CJM
Aviation...CJM

In the hours before

Special weather statement, May 6, 10:24 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1024 AM CDT Tue May 6 2025

TXZ186>189-061615-
Gillespie TX-Kerr TX-Bandera TX-Kendall TX-
1024 AM CDT Tue May 6 2025

...A strong thunderstorm will impact portions of northwestern
Bandera, Kerr, western Gillespie and northwestern Kendall Counties
through 1115 AM CDT...

At 1023 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Hunt, or 13 miles northwest of Medina, moving
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Kerrville, Fredericksburg, Comfort, Ingram, Hunt, Camp Verde, Cain
City, Tivydale, Kerrville-Schreiner Park, Old Tunnel State Park,
Waltonia, Harper, Bankersmith, Sisterdale, Cypress Creek, Mountain
Home, Center Point, Waring, Grapetown, and Kerr Wildlife Management
Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 400 PM CDT for south central
Texas.

A Severe Thunderstorm Watch remains in effect until noon CDT for
south central Texas.

&&

LAT...LON 2979 9943 2999 9957 3049 9905 2999 9862
      2982 9904
TIME...MOT...LOC 1523Z 239DEG 47KT 2995 9940

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

05
Local storm report, May 6, 10:38 AM CDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
1038 AM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     Hail             4 WNW Andice            30.80N 97.92W
05/06/2025  M1.00 Inch       Williamson         TX   Trained Spotter

&&

CVP
Special weather statement, May 6, 10:39 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1039 AM CDT Tue May 6 2025

TXZ172-173-190>192-061630-
Blanco TX-Williamson TX-Hays TX-Burnet TX-Travis TX-
1039 AM CDT Tue May 6 2025

...Strong thunderstorms will impact portions of western Williamson,
northwestern Hays, northwestern Travis, northeastern Blanco and south
central Burnet Counties through 1130 AM CDT...

At 1039 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Spicewood to 7 miles west of Lago Vista to
6 miles southeast of Pedernales Falls State Park. Movement was
northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Anderson
Mill, Serenada, Windemere, Leander, Lakeway, Lago Vista, Bee Cave,
Hudson Bend, The Hills, Liberty Hill, Spicewood, Georgetown Dam,
Pedernales Falls State Park, Andice, and Sun City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 400 PM CDT for south central
Texas.

&&

LAT...LON 3085 9775 3063 9758 3034 9767 3020 9831
      3040 9820 3048 9832
TIME...MOT...LOC 1539Z 244DEG 29KT 3052 9818 3042 9811 3027 9815

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Runyen
Special weather statement, May 6, 10:57 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1057 AM CDT Tue May 6 2025

TXZ187-203-204-061645-
Uvalde TX-Medina TX-Bandera TX-
1057 AM CDT Tue May 6 2025

...A strong thunderstorm will impact portions of central Medina,
central Bandera and northeastern Uvalde Counties through 1145 AM
CDT...

At 1057 AM CDT, Doppler radar was tracking a strong thunderstorm near
Knippa, or 15 miles northeast of Uvalde, moving northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medina, Hondo, Tarpley, Sabinal, Knippa, D'Hanis, New Fountain,
Quihi, Utopia, Hill Country State Natural Area, Rio Medina, Bader,
and Lakehills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until noon CDT for
south central Texas.

&&

LAT...LON 2924 9962 2942 9976 2987 9921 2939 9883
TIME...MOT...LOC 1557Z 239DEG 47KT 2937 9960

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

05
Special weather statement, May 6, 11:11 AM CDT, 18 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1111 AM CDT Tue May 6 2025

TXZ203-218-061700-
Uvalde TX-Zavala TX-
1111 AM CDT Tue May 6 2025

...A strong thunderstorm will impact portions of south central Uvalde
and central Zavala Counties through NOON CDT...

At 1111 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles north of Cometa, or 13 miles southwest of La Pryor, moving
northeast at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
La Pryor, Batesville, and Washer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2880 10012 2889 10011 2899 10001 2925 9964
      2896 9941 2891 9941 2869 10005
TIME...MOT...LOC 1611Z 235DEG 46KT 2882 10003

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

05
Special weather statement, May 6, 11:17 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1117 AM CDT Tue May 6 2025

TXZ173-192-061700-
Williamson TX-Travis TX-
1117 AM CDT Tue May 6 2025

...Strong thunderstorms will impact portions of Williamson and
northeastern Travis Counties through NOON CDT...

At 1117 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sun City to near Round Rock to near
Austin. Movement was east at 50 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto, Manor,
Bartlett, Liberty Hill, Jarrell, Thrall, Weir, Georgetown Dam, and
Granger Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 400 PM CDT for south central
Texas.

&&

LAT...LON 3087 9762 3074 9727 3047 9716 3046 9716
      3040 9733 3042 9737 3038 9739 3031 9783
      3079 9786 3088 9769
TIME...MOT...LOC 1617Z 247DEG 43KT 3075 9775 3060 9764 3035 9776

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

Runyen

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 12:07 AM CDTSpecial Weather StatementEWXTerrell23 min
May 6, 5:45 AM CDTSpecial Weather StatementEWXKerr45 min
May 6, 5:58 AM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kerr62 min
May 6, 6:52 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall68 min
May 6, 7:13 AM CDTTornado WarningEWXBlanco, Gillespie47 min
May 6, 7:50 AM CDTTornado WarningEWXBlanco, Burnet, Llano40 min
May 6, 8:20 AM CDTSpecial Weather StatementEWXEdwards40 min
May 6, 8:25 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Burnet, Travis, Williamson50 min
May 6, 8:43 AM CDTSpecial Weather StatementEWXKinney47 min
May 6, 9:08 AM CDTSevere Thunderstorm WarningEWXTravis, Williamson52 min
May 6, 9:34 AM CDTSevere Thunderstorm WarningEWXBlanco, Gillespie, Kendall41 min
May 6, 9:38 AM CDTSpecial Weather StatementEWXReal52 min
May 6, 10:02 AM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 6, 10:06 AM CDTAreal Flood AdvisoryEWXBlanco, Burnet, Gillespie, Hays, Llano, Travis3 hr
May 6, 10:10 AM CDTSpecial Weather StatementEWXBlanco50 min
May 6, 10:24 AM CDTSpecial Weather StatementEWXGillespie, Kerr51 min
May 6, 10:39 AM CDTSpecial Weather StatementEWXWilliamson51 min
May 6, 10:57 AM CDTSpecial Weather StatementEWXBandera, Medina48 min
May 6, 11:11 AM CDTSpecial Weather StatementEWXZavala49 min
May 6, 11:12 AM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
May 6, 11:17 AM CDTSpecial Weather StatementEWXWilliamson43 min
May 6, 11:17 AM CDTSevere Thunderstorm WarningEWXFrio, Uvalde, Zavala43 min
May 6, 11:43 AM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Gillespie, Hays, Kendall, Travis16 min
May 6, 11:56 AM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala18 min
May 6, 12:01 PM CDTSpecial Weather StatementEWXWilliamson29 min
May 6, 12:04 PM CDTSevere Thunderstorm WarningEWXWilliamson26 min
May 6, 12:14 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
May 6, 12:37 PM CDTSevere Thunderstorm WarningEWXBexar, Medina38 min
May 6, 12:42 PM CDTSpecial Weather StatementEWXLee48 min
May 6, 1:12 PM CDTSpecial Weather StatementEWXBexar48 min
May 6, 1:30 PM CDTSpecial Weather StatementEWXLee30 min
May 6, 2:04 PM CDTFlash Flood Warning Considerable damage threatEWXLee, Williamson3 hr
May 6, 3:01 PM CDTSpecial Weather StatementEWXFayette44 min
May 6, 3:09 PM CDTSpecial Weather StatementEWXGonzales66 min
May 6, 3:29 PM CDTSevere Thunderstorm WarningEWXGonzales, Lavaca61 min
May 6, 3:48 PM CDTSpecial Weather StatementEWXFayette57 min
May 6, 4:01 PM CDTSevere Thunderstorm WarningEWXFayette59 min
May 6, 4:10 PM CDTSpecial Weather StatementEWXGonzales50 min
May 6, 4:19 PM CDTSevere Thunderstorm WarningEWXFayette, Gonzales, Lavaca56 min
May 6, 5:10 PM CDTSevere Thunderstorm WarningEWXFayette, Lavaca21 min
May 6, 5:20 PM CDTSpecial Weather StatementEWXGonzales40 min
May 6, 5:58 PM CDTSpecial Weather StatementEWXDeWitt, Lavaca77 min
May 6, 6:49 PM CDTSpecial Weather StatementEWXKarnes41 min

Nearby

Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.